Unicough Oral Solution effectively treats and relieves common coughs. Three active ingredients in a cocoa formula soothe dry, tickly or chesty coughs.
The cocoa formula reduces the urge to cough and reduces night time disruption.
The recommended dosage is 1-2 5ml spoonfuls that should be taken every 4 hours. Do not exceed more than 8 5ml spoonfuls in a 24-hour period. If problems still persist after using, speak to a doctor.
You should not use this medicine if you:
• Are sensitive to any of the ingredients (full list provided in Section 6) • Are taking or have taken Monoamine Oxidase Inhibitors (MAOI) (a treatment for depression) within the previous 14 days. • Are under 12 years old.
Talk to your doctor or pharmacist before taking this medicine if you: • Suffer from glaucoma • Have dif?culty urinating • Have a cough with a lot of mucus • Suffer from an enlarged prostate • Have asthma • Have any disorder of the liver. Is it safe to drive or operate machinery after taking Unicough Oral Solution? • May cause drowsiness • Do not drive or operate machinery. Are there any foods or medicines that interact with Unicough Oral Solution? • Avoid alcoholic drink • You should not take any other treatment for coughs or colds while taking Unicough Oral Solution. Unicough Oral Solution may react with other medicines you are taking, talk to a pharmacist or doctor if you are taking: • Any other Antihistamines (typically used to treat allergies) • Sedative drugs (used to provide a calming effect) • Anti-anxiety agents • Any other medication with a depressant action • Any other decongestant medication • Ephedrine (used to treat nasal congestion, diabetic swelling and other conditions) • Monoamine Oxidase Inhibitors (MAOIs) (a treatment for depression). You should also be aware that: • Certain antibiotics may damage hearing and Unicough Oral Solution may mask this damage initially • If you are having skin tests for allergies then Unicough Oral Solution may mask a positive result. Can I use Unicough Oral Solution if I am pregnant or breastfeeding? • Do not take if pregnant or breastfeeding.
Like all medicines, as well as benefits, Unicough Oral Solution can cause side effects. The following side effects have been reported to the ingredients of Unicough Oral Solution: Common Side Effects: • Drowsiness • Excitability • Headache • Poor co-ordination • Difficulty urinating • Dryness of the mouth • Stomach upset • Thickened mucus • Blurred vision
Rare Side Effects: • Low blood pressure • Muscle spasms • Dizziness • Confusion • Depression • Disturbed sleep • Tremor • Convulsions • Irregular heartbeat or palpitations • Allergic reactions • Liver problems • Blood disorders (see below)
If you suffer from spontaneous bruising or bleeding (possible signs of a blood disorder) discontinue treatment and seek immediate advice from your doctor.
Reporting of side effects If you get any side effects, talk to your doctor or pharmacist. This includes possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme website: www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.
What Unicough Oral Solution contains:
• Each 5ml of oral solution contains the active ingredients Diphenhydramine hydrochloride 14 mg, Ammonium chloride 135 mg and Levomenthol 1.1 mg.
• In addition Unicough Oral Solution also contains the following non-active ingredients: sucrose, cocoa flavour, glycerol, propylene glycol, sodium citrate, preservatives (E218, E215, E216 and butyl hydroxybenzoate), and water. What Unicough Oral Solution looks like and the contents of the pack: Unicough Oral Solution is a smooth brown oral solution supplied in packs of 150ml and 300ml, with a red plastic measuring spoon.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.